MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES; HIP ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES; HIP ACETABULAR SHELL CEMENTLESS
Model Number 01.32.154DH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20.Sept.2021: lot 2005102: (b)(4) items manufactured and released on 9-sep-2020.Expiration date: 2025-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Liner was revised as per standard procedure.
 
Event or Problem Description
8 months after the primary surgery the patient came in reporting pain due to a loose cup.The cause of the loose cup is unknown.The surgeon revised the cup and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Common Device Name
HIP ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12615764
Report Number3005180920-2021-00807
Device Sequence Number3473252
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number2005102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;